- -

Cancellation of 3-Point Topological Spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Cancellation of 3-Point Topological Spaces

Show full item record

Carter, S.; Craveiro De Carvalho, F. (2008). Cancellation of 3-Point Topological Spaces. Applied General Topology. 9(1):15-19. doi:10.4995/agt.2008.1864.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/85928

Files in this item

Item Metadata

Title: Cancellation of 3-Point Topological Spaces
Author:
Issued date:
Abstract:
[EN] The cancellation problem, which goes back to S. Ulam, is formulated as follows: Given topological spaces X, Y, Z, under what circumstances does X × Z ≈Y × Z (≈ meaning homeomorphic to) imply X ≈ Y ? In it is ...[+]
Subjects: Homeomorphism , Cancellation problem , 3-point spaces
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1864
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1864
Thanks:
The second named author gratefully acknowledges financial support from Fundação para a Ciència e Tecnologia, Lisboa, Portugal.
Type: Artículo

References

B. Banaschewski and R. Lowen, A cancellation law for partially ordered sets and T0 spaces, Proc. Amer. Math. Soc. 132 (2004).

This item appears in the following Collection(s)

Show full item record